MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES

MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES
Catalog Number 734-07
Medical Device Problem Codes Fluid/Blood Leak (1250); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the nurse noted that the arctic sun device was leaking where the pad connects to the big grey hose.They think the manifold was cracked.They were not in the room.Explained this may cause flow rate issues, or a trip hazard for the family/hcps in the room.They can try another port to see if this resolves this issue, but if not, they may want to go ahead and replace the device.Had them go to the room to confirm flow rate and sn.Device was flowing at 2.7lpm.They will call for a new device.Per follow up information received via phone on 05jan2026, spoke with charge nurse who confirmed a biomed had received the device.No reported issues after device swap.Provided number for biomed.Called biomed who confirmed fluid delivery line was cracked.Stated it looked like it had been bent from poor storage, like the nurses bent or coiled it too tightly.They disposed of the fluid delivery line and ordered a new one.It has not arrived at this time.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause for the reported event is a failed fluid delivery line.They think the manifold was cracked.They were not in the room.Explained this may cause flow rate issues, or a trip hazard for the family hcps in the room.They can try another port to see if this resolves this issue, but if not, they may want to go ahead and replace the device.Had them go to the room to confirm flow rate and sn.Device was flowing at 2.7 lpm.They will call for a new device.Per follow up information received via phone on 05jan2026, spoke with charge nurse who confirmed a biomed had received the device.No reported issues after device swap.Provided number for biomed.Called biomed who confirmed fluid delivery line was cracked.Stated it looked like it had been bent from poor storage, like the nurses bent or coiled it too tightly.They disposed of the fluid delivery line and ordered a new one.It has not arrived at this time.A dhr review is not required as the batch number is unknown.The batch number for this investigation is unknown.The instructions for use were reviewed and found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Based on the results of the investigation, no additional actions are needed.Corrections: f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse noted that the arctic sun device was leaking where the pad connects to the big grey hose.They think the manifold was cracked.They were not in the room.Explained this may cause flow rate issues, or a trip hazard for the family hcps in the room.They can try another port to see if this resolves this issue, but if not, they may want to go ahead and replace the device.Had them go to the room to confirm flow rate and sn.Device was flowing at 2.7 lpm.They will call for a new device.Per follow up information received via phone on 05jan2026, spoke with charge nurse who confirmed biomed had received the device.No reported issues after device swap.Provided number for biomed.Called biomed who confirmed fluid delivery line was cracked.Stated it looked like it had been bent from poor storage, like the nurses bent or coiled it too tightly.They disposed of the fluid delivery line and ordered a new one.It has not arrived at this time.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES
Common Device Name
FLUID DELIVERY LINES
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24063338
Report Number1018233-2026-00113
Device Sequence Number10281908
Product Code DWJ
UDI-Device Identifier00801741080265
UDI-Public(01)00801741080265
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number734-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown